Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Amebiasis with blood in stool - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
User :   i m sufferring from a dysentry where i pass a very little amount of stool with mucous and blood.. 7 to 8 times a day.. and its very painful ..

Doctor :   Hi
Doctor :  
Ok
User :   hi
Doctor :   Ok

User :   i've been to a doctor in my neighbourhood
Doctor :  
May I know your age, gender?
User :   n he asked me to get admitted n i did
Doctor :   Ok

User :   25 male
Doctor :  
Ok
User :   it has been 5 days now with not a bit of relief
Doctor :   Ok

Doctor :  
What were the medications you were taking?
User :   n also i have my exams tomorrow
User :   well he prescribed 5 of them
Doctor :   Ok

Doctor :  
can you tell the name of the tablet?
User :   domperidome, anafortan, ciprofloxacin.omerax, and gutrite.. last two are capsules
Doctor :   Ok

User :   what should i do now
Doctor :  
You shall need to repeat the antibiotics
Doctor :  
what are the symptoms you are having now?
User :   stool frequently and very painful..
Doctor :  
Ok
User :   black or dark green in color with mucous (alot of it) and blood
User :   weakness and fever sometimes
Doctor :   Ok

Doctor :   Have you been given antiparastic medications like
Doctor :  
metronidazole, tinidazole
Doctor :  
which is very much important in such cases
User :   oflaxacin ornidazole... i waz having it previously but the doctor said to stop taking it
Doctor :   Ok

Doctor :  
Ornidazole for how many days you took
Doctor :  
and when was that?
User :   2 days..
Doctor :  
Ok
User :   and from last three days i'm following his presciptions...
Doctor :  
Were you seeing any imrovement with ornidazole?
User :   no...
User :   that is why i went to see a doctor...
Doctor :  
Ok
Doctor :   I suggest you to repeat the antibiotic
Doctor :  
ciprofloxacin or norfloxacin with tinidazole combination
Doctor :   You should get a prescription for the same

Doctor :  
and start it
User :   and any diets precaution... coz i'm starving rite now
Doctor :   No need to starve

Doctor :  
avoid spicy, sour, very hot and non veg foods
Doctor :   take good hygienic food

User :   can u please tell me exactly what medicines and how many times a day...
Doctor :  
so that there is no reinfection
Doctor :  
You should get a prescription to get it
Doctor :  
I cannot do it over chat
Doctor :  
it is against Medical law
User :   Ok
User :   the antibiotics only???
Doctor :   Thats enough for now

User :   and anything else if u can just suggest
Doctor :  
as you are having only that symptom
User :   ok
User :   Thanx
Doctor :  
Is there any thing else I can help you with?
User :   That would be enough for now.. I should be get going>> thanx
Doctor :   Thanks for consulting me. Bye for now. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor